# SDR 2002UALA00674

- Difficulty date: April 10, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 41,635 hours, 6,779 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 852-856 LBL 33 TRANSBEAM UPPER FLANGE CORRODED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED SECTION AND SPLICES.
